# SDR MWEA040161

- Difficulty date: September 10, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N910ME
- Make and model: Boeing 717-200
- Aircraft serial: 55174
- Aircraft time: 2,806 hours, 1,574 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Throttle
- Condition: Failed
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AUTO THROTTLES FAILED TO ADVANCE, SET POWER MANUALLY, THEN V SPEED INDICATIONS WERE LOST.  PERFORMED RETURN TO SERVICE TEST, FOR FLIGHT CONTROL COMPUTER AND ENGINE ELECTRONIC CONTROLLER.  PASSED, AIR DATA INTERTIAL REFERENCE SYSTEM CHECKS GOOD.  OK FOR SERVICE.
